Publicacions Matemàtiques

A Marcinkiewicz integral type characterization of the Sobolev space

Piotr Hajłasz and Zhuomin Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we present a new characterization of the Sobolev space $W^{1,p}$, $1\lt p\lt \infty$ which is a higher dimensional version of a result of Waterman [32]. We also provide a new and simplified proof of a recent result of Alabern, Mateu, and Verdera [2]. Finally, we generalize the results to the case of weighted Sobolev spaces with respect to a Muckenhoupt weight.

Article information

Source
Publ. Mat., Volume 61, Number 1 (2017), 83-104.

Dates
Received: 10 March 2015
First available in Project Euclid: 22 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.pm/1482375625

Digital Object Identifier
doi:10.5565/PUBLMAT_61117_03

Mathematical Reviews number (MathSciNet)
MR3590115

Zentralblatt MATH identifier
1376.46027

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 42B25: Maximal functions, Littlewood-Paley theory

Keywords
Sobolev spaces Littlewood--Paley theory

Citation

Hajłasz, Piotr; Liu, Zhuomin. A Marcinkiewicz integral type characterization of the Sobolev space. Publ. Mat. 61 (2017), no. 1, 83--104. doi:10.5565/PUBLMAT_61117_03. https://projecteuclid.org/euclid.pm/1482375625


Export citation